Jump to content
CrazyBoards.org

Doc said No to Saphris


Recommended Posts

Saw my pdoc today. Told him I wanted to try Saphris. He straight away said no because his other patients said: It tastes horrible. The akathisia is worse than abilify and had to go off it.

Link to comment
Share on other sites

It does taste pretty bad, although one only has to endure that for a few minutes, a couple of times a day. For me akathisia was the deal-breaker. I had never experienced it before and it was just such a horrible feeling that I refused to take anymore Saphris. Some people do well on it, though. Did your pdoc offer an alternative?

Link to comment
Share on other sites

For me, the taste wasn't half bad and I had no akathisia on Saphris, whereas I had such horrible akathisia on Abilify that I could only sit down for a maximum of five minutes before I HAD to get up again. It was excruciating. However, the deal breaker with Saphris for me was when I gained forty-five pounds in three months from being on it. 

Did he suggest any other meds for you to try?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...